U.S. doctors online nowAsk doctors free
A 31-year-old member asked:

What do you suggest if my partner doesn't ejaculate when making love?

1 doctor answer1 doctor weighed in
Dr. Michael Michaels
Urology 53 years experience
Possibly meds: You are only 31.You did not mention your partner's age.If he is in the age group for enlarged prostate,is he taking medication such as flomax(tamsulosin)?One of the side effects is called retrograde ejaculation.This means he actually does ejaculate but the semen backs into the bladder instead of going out.It comes out mixed in his urine.Other medicines in the same group can do this.Hope this helps

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Similar questions

A 48-year-old member asked:

Why doesn't my partner ejaculate when making love?

1 doctor answer1 doctor weighed in
Dr. James Krick
Urology 36 years experience
Compicated: there are a number of questions to be answered here. First, does he actually have an orgasm without Ejaculation or does he not have an orgasm at all? in any event I thorough history and examination by urologist seems prudent

Related questions

A 36-year-old member asked:
1 doctor answer1 doctor weighed in
A 19-year-old female asked:
2 doctor answers3 doctors weighed in
A 25-year-old female asked:
2 doctor answers2 doctors weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Aug 7, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.